# SDR CALA2013102892438

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 63,662 hours, 24,215 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG MATERIAL STICKING OUT TOP EXTERIOR AT REVERSER SLEEVE.  NR 1 ENG RT C DUCT BULL NOSE SEAL DAMAGED.  REMOVED SEAL & DEACTIVATED REVERSER IAW MEL SUSPECT PCN 222-1067 IPC 78-32-76-82A NR 40.
